Estimation and testing stationarity for double‐autoregressive models
Shiqing Ling ()
Journal of the Royal Statistical Society Series B, 2004, vol. 66, issue 1, 63-78
Abstract:
Summary. The paper considers the double‐autoregressive model yt = φyt−1+ɛt with ɛt =. Consistency and asymptotic normality of the estimated parameters are proved under the condition E ln |φ +√αηt| 1 as well as . It is well known that all kinds of estimators of φ in these cases are not normal when ɛt are independent and identically distributed. Our result is novel and surprising. Two tests are proposed for testing stationarity of the model and their asymptotic distributions are shown to be a function of bivariate Brownian motions. Critical values of the tests are tabulated and some simulation results are reported. An application to the US 90‐day treasury bill rate series is given.
Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (52)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9868.2004.00432.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssb:v:66:y:2004:i:1:p:63-78
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9868
Access Statistics for this article
Journal of the Royal Statistical Society Series B is currently edited by P. Fryzlewicz and I. Van Keilegom
More articles in Journal of the Royal Statistical Society Series B from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().